logo AFST

Asymptotic estimates in Weighted Hölder spaces for a class of elliptic scale-covariant second order operators
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 1, pp. 21-37.
@article{AFST_1990_5_11_1_21_0,
     author = {Chru\'sciel, Piotr Tadeusz},
     title = {Asymptotic estimates in Weighted H\"older spaces for a class of elliptic scale-covariant second order operators},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {21--37},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {1},
     year = {1990},
     doi = {10.5802/afst.692},
     zbl = {0732.35022},
     mrnumber = {1191470},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1990_5_11_1_21_0/}
}
Piotr T. Chruściel. Asymptotic estimates in Weighted Hölder spaces for a class of elliptic scale-covariant second order operators. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 1, pp. 21-37. doi : 10.5802/afst.692. https://afst.centre-mersenne.org/item/AFST_1990_5_11_1_21_0/

[BGM] Berger (M.), Gauduchon (P.), Mazet (E.) .- Le Spectre d'une Variété Riemannienne, Springer, Heidelberg (1974) | MR 282313 | Zbl 0223.53034

[BK] Bagirov (L.), Kondrat'Ev (V.) .- Diff. Eqs. 11 (1975) p. 375 | MR 377270 | Zbl 0331.35021

[Ch1] Chrusciel (P.T.) IMPAN preprint 354 (1985)

[Ch2] Chruściel (P.T.) . - Comptes Rendus Acad. Sci. Paris 301 (1985) p. 609 | MR 816641

[CSCB] Chaljub-Simon (A.), Choquet-Bruhat (Y.) Ann. Fac. Sci. Toulouse 1 (1979) p. 9 | Numdam | MR 533596 | Zbl 0411.35044

[GT] Gilbarg (D.), Trudinger (N.S.) .- Elliptic Partial Differential Equations of Second Order, Springer, Heidelberg (1983) | MR 737190 | Zbl 0562.35001

[JK] Jezierski (J.), Kijowski (J.) Phys. Rev. D36 (1987) p. 1041

[Ki] Kijowski (J.) .- Proceedings of Journées Relativistes 1983, Torino, May 1983 S. Benenti, M. Ferraris, M. Francaviglia, eds. Pitagora Edit. Bologna (1985)

[KV] Kichenassamy (S.), Véron (L.) Math. Annalen 275 (1986) p. 599 | MR 859333 | Zbl 0592.35031

[Me] Meyers (N.) J. Math. Mech. 12 (1963) p. 247 | MR 149072 | Zbl 0121.32202

[Se] Serrin (J.) Acta Math. 111 (1965) p. 247 | MR 170096 | Zbl 0128.09101